New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 6/26/2009 11:25 AM (GMT -6)   
When I walk, my legs are shaky. Sometimes my hands get shaky, too (NOW)...and I don't know why?!
 
This has been going on for a long time - long before I became unable to get around and long before treatment.
 
??? Any ideas ???
Current treatment (began June 10th 2009):
Biaxin 1000mg/day, Pulsing Flagyl 500mg/day 1 Week Every Month
 
 

1bitten2xshy
Veteran Member


Date Joined Jun 2007
Total Posts : 849
   Posted 6/26/2009 11:36 AM (GMT -6)   
Can be caused by many things. Have you had your thyroid and adrenals checked? What about your sugar/glucose?

Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 6/26/2009 11:38 AM (GMT -6)   
Yes everything has been checked. All normal, of course!
Current treatment (began June 10th 2009):
Biaxin 1000mg/day, Pulsing Flagyl 500mg/day 1 Week Every Month
 
 

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 6/26/2009 3:45 PM (GMT -6)   
Jen,

The best way to check your glucose levels is the old way. It's called a 4 hour glucose test. If you blood sugar is low, you can get really shaky. If it it's low because it is food induced, then it is hard to telljust by the regular blood work they do for it.

Do you have a glucose meter? It would be wise to invest in one and take your levels when you feel shaky.
2003 symptoms started;panic attacks,anxiety,heightened senses.
2007 Diagnosed with Lyme. Didn't start treatment.
2008 symptoms came back with a vengence.
2009 Diagnosed with Lyme plus co-infections....Babesia and Bartonella.
Illnesses:-Chronic Lyme Disease,Hashimotos Thyroiditis, Ulcers, Hypoglycemia
Medications:-Biaxin 250mg to start,Mepron,Ultram,Thyro Complex 60mg,Probiotics and supplements


Jendays247
Veteran Member


Date Joined Jul 2006
Total Posts : 652
   Posted 6/26/2009 6:28 PM (GMT -6)   
My glucose is fine. I've never had a sugar problem. This is a muscular thing, and just in my legs. I know what it feels like when my sugar is too low (I had an eating disorder for 10 years). This is nothing like that.

It's like my muscles are weak.
Current treatment (began June 10th 2009):
Biaxin 1000mg/day, Pulsing Flagyl 500mg/day 1 Week Every Month
 
 

RottenDog
Veteran Member


Date Joined Apr 2009
Total Posts : 1013
   Posted 6/26/2009 9:22 PM (GMT -6)   
jen my legs feel the same way sometimes. i'm not sure if its from lack of walking or the newly discoved neropathy. if you can handle the pain check into haven a EMG done. and it is very very painfull. just read my post on it...lol
   RD
                                                                                                                 
 
still looking for answers
 


beths
Veteran Member


Date Joined Aug 2006
Total Posts : 690
   Posted 6/27/2009 8:54 PM (GMT -6)   
I got really shakey when I treated Bart..happened a few months in. My leg would just tremble..gone now!

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 6/29/2009 7:34 AM (GMT -6)   
I found most of the time my shakiness was caused by the anxiety caused by lyme. Now with .5 of xanax in the morning, I don't feel the shakiness anymore. Under very stressful situations, it will come back.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 7:50 AM (GMT -6)
There are a total of 2,885,947 posts in 316,661 threads.
View Active Threads


Who's Online
This forum has 157762 registered members. Please welcome our newest member, Lupwarrior.
390 Guest(s), 11 Registered Member(s) are currently online.  Details
dacarte3, ppm guy, Jayhawk85, Hoagie, The Dude Abides, gabybee, Fairwind, testuser1234, three 5's and a jack, straydog, mcloud


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer